zbMATH — the first resource for mathematics

\(H_\infty \) control for nonlinear time-varying delay systems with convex polytopic uncertainties. (English) Zbl 1189.93041
Summary: This paper investigates \(H_\infty \) control for a class of nonlinear systems with time-varying delays and convex polytopic uncertainties. A new type of parameter-dependent Lyapunov-Krasovskii functional is introduced to derive delay-dependent sufficient conditions for the \(H_\infty \) optimal control with exponential stability. All the conditions developed in this paper are formulated in terms of linear matrix inequalities. Finally, a numerical example shows the effectiveness of the proposed methodology.

93B36 \(H^\infty\)-control
93C20 Control/observation systems governed by partial differential equations
93C41 Control/observation systems with incomplete information
93C15 Control/observation systems governed by ordinary differential equations
34H05 Control problems involving ordinary differential equations
Full Text: DOI
[1] Agarwal, R.P.; Bohner, M.; Li, W.T., Nonoscillation and oscillation: theory of functional differential equations, (2004), Marcel Dekker New York
[2] Chukwu, E.N., Stability and time-optimal control of hereditary systems, (1992), Academic Press, Inc. Boston, San Diego, New York · Zbl 0784.90015
[3] Lakshmikantham, V.; Leela, S., A technique in stability theory for delay differential equations, Nonlinear anal. TMA, 3, 317-323, (1979) · Zbl 0413.34074
[4] Lakshmikantham, V.; Leela, S.; Martynyuk, M., Stability analysis of nonlinear systems, (1989), Marcel Dekker New York · Zbl 0676.34003
[5] Liu, X., Delay-dependent \(H_\infty\) control for uncertain fuzzy systems with time-varying delays, Nonlinear anal. TMA, 68, 1352-1361, (2008) · Zbl 1137.93021
[6] Phat, V.N.; Niamsup, P., Stability analysis for a class of functional differential equations and applications, Nonlinear anal. TMA, 71, 6265-6275, (2009) · Zbl 1201.34121
[7] Francis, B.A., A course in \(H_\infty\) control theory, (1987), Springer-Verlag Berlin
[8] Petersen, I.R.; Ugrinovskii, V.A.; Savkin, A.V., Robust control design using \(H_\infty\) methods, (2000), Springer-Verlag London · Zbl 0963.93003
[9] P. Colaneri, J.C. Geromel, Parameter dependent Lyapunov function for time-varying polytopic systems, in: Proc. Amer. Contr. Conf., Portland, OR, vol. 6, 2005, pp. 604-608.
[10] A.G. Spark, Analysis of affine parameter-varying systems using parameter dependent Lyapunov functions, in: Proc. of 36th IEEE CDC, California, USA, December, 1997, pp. 990-991.
[11] Ravi, R.; Nagpal, K.M.; Khargonekar, P.P., \(H_\infty\) control of linear time-varying systems: A state-space approach, SIAM J. control optim., 29, 1394-1413, (1991) · Zbl 0741.93017
[12] Cao, Y.Y.; Sun, Y.X.; Lam, J., Delay dependent robust \(H_\infty\) control for uncertain systems with time-varying delays, IET contr. theory appl., 145, 338-344, (1988)
[13] Fridman, E.; Shaked, U., Finite horizon \(H_\infty\) state-feedback control of continuous-time systems with state delays, IEEE trans. automat. control, 45, 2406-2411, (2000) · Zbl 0990.93026
[14] Kanoh, H.; Itoh, T.; Abe, N., Nonlinear \(H_\infty\) control for heat exchangers controlled by the manipulation of flow rate, Nonlinear anal. TMA, 30, 2237-2248, (1997) · Zbl 0898.93021
[15] Phat, V.N.; Ha, Q.P., \(H_\infty\) control and exponential stability for a class of nonlinear non-autonomous systems with time-varying delay, J. optim. theory appl., 142, 603-618, (2009) · Zbl 1178.93047
[16] Xu, S.; Lam, J.; Xie, L., New results on delay-dependent robust \(H_\infty\) control for systems with time varying delays, Automatica, 42, 43-348, (2006) · Zbl 1099.93010
[17] Phat, V.N.; Nam, P.T., Exponential stability and stabilization of uncertain linear time-varying systems using parameter dependent Lyapunov function, Int. J. control, 8, 1333-1341, (2007) · Zbl 1133.93358
[18] Park, Ju H.; Kwon, O., Novel stability criterion of time delay systems with nonlinear uncertainties, Appl. math. lett., 18, 683-688, (2005) · Zbl 1089.34549
[19] Park, Ju H.; Kwon, O.; Won, S., LMI approach to robust \(H_\infty\) filtering for neutral delay differential systems, Appl. math. comput., 150, 235-244, (2004) · Zbl 1040.93067
[20] Park, Ju H., Design of robust \(H_\infty\) filter for a class of neutral systems: LMI optimization approach, Math. comput. simulation, 70, 99-109, (2005) · Zbl 1093.93010
[21] Park, Ju H., Novel robust stability criterion for a class of neutral systems with mixed delays and nonlinear perturbations, Appl. math. comput., 161, 413-421, (2005) · Zbl 1065.34076
[22] Mori, T.; Kokame, H., A parameter-dependent Lyapunov function for a polytope of matrices, IEEE trans. automat. control, 45, 1516-1519, (2000) · Zbl 0988.93065
[23] He, Y.; Wu, M.; She, J.H.; Liu, G.P., Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties, IEEE trans. automat. control, 49, 828-832, (2003) · Zbl 1365.93368
[24] Gao, H.; Meng, X.; Chen, T., A parameter-dependent approach to robust filtering for time-delay systems, IEEE trans. automat. control, 53, 2420-2425, (2008) · Zbl 1367.93176
[25] Kwon, O.M.; Park, J.H., Robust \(H_\infty\) filtering for uncertain time-delay systems: matrix inequality approach, J. optim. theory appl., 129, 309-324, (2006) · Zbl 1136.93043
[26] Zhang, J.; Xia, Y.; Shi, P., Parameter-dependent robust \(H_\infty\) filtering for uncertain discrete-time systems, Automatica, 45, 560-565, (2009) · Zbl 1158.93406
[27] Boyd, S.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, (1994), SIAM Philadelphia · Zbl 0816.93004
[28] Hale, J.K.; Verduyn Lunel, SM., Introduction to functional differential equations, (1993), Springer-Verlag New York · Zbl 0787.34002
[29] Mondie, S.; Kharitonov, V.L., Exponential estimates for retarded time-delay systems: an LMI approach, IEEE trans. automat. control, 50, 268-273, (2005) · Zbl 1365.93351
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.